MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer was reported via phone call that, the insulin pump had ring on reservoir compartment was damaged.The customer¿s blood glucose level was 243 mg/dl at the time of the incident.Drive support cap was loose.Advise to customer the pump will need to be replaced and revert the back up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed compromised forced sensor system during basic occlusion test due loose/protruded drive support disk.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7880178
Report Number2032227-2018-28845
Device Sequence Number2726300
Product Code OYC
UDI-Device Identifier00643169476479
UDI-Public(01)00643169476479
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAH
Device Catalogue NumberMMT-523RNAH
Device Lot NumberA0523RNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 08/26/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient Weight187